American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gennady G. Laptev. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 87-93. MR 1856890.
Abstract, references, and article information
View Article: PDF

[2] Tzong-Yow Lee and Fred Torcaso. Wave propagation in a lattice KPP equation in random media. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 121-125. MR 1476068.
Abstract, references, and article information
View Article: PDF

[3] Qi S. Zhang. Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 45-51. MR 1447067.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1